MathSciNet Relay Station
MathSciNet bibliographic data
MR1044305 (92e:60109) 60H05 (46G12)
Nualart, David; Zakai, Moshe Multiple Wiener-Itô integrals possessing a continuous extension. Probab. Theory Related Fields 85 (1990), no. 1, 131–145.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement